Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 174, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2020, 4:20 PM EDT for Oglethorpe County, Wilkes County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2020, 4:20 PM EDT (20:20 UTC)
- Expired
- Jun 24, 2020, 5:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Oglethorpe County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:20 PM EDT | TSTM WND DMG | 1 Ssw Crawford, GA | ONE TREE DOWN ON A POWERLINE ALONG HUTCHINS RD. |
| Jun 24, 4:26 PM EDT | TSTM WND DMG | Lexington, GA | ONE TREE DOWN ON A POWERLINE ALONG UNION POINT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
850
WUUS52 KFFC 242020
SVRFFC
GAC221-317-242100-
/O.NEW.KFFC.SV.W.0174.200624T2020Z-200624T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
420 PM EDT Wed Jun 24 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wilkes County in east central Georgia...
Central Oglethorpe County in northeastern Georgia...
* Until 500 PM EDT.
* At 420 PM EDT, a severe thunderstorm was located over Hutchings, or
over Lexington, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Washington, Lexington, Crawford, Tignall, Arnoldsville, Maxeys,
Rayle, Stephens, Jacksons Crossroads, Mallorysville, Delhi,
Hutchings, Metasville, Floral Hill, Aonia, Newtown, Danburg,
Celeste and Philomath.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3366 8253 3372 8294 3373 8295 3372 8296
3377 8327 3389 8326 3390 8324 3392 8325
3394 8325 3393 8263 3386 8261 3387 8258
3387 8257 3383 8260 3371 8252
TIME...MOT...LOC 2020Z 275DEG 36KT 3385 8314
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
142
WWUS52 KFFC 242041
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Wed Jun 24 2020
GAC221-317-242100-
/O.CON.KFFC.SV.W.0174.000000T0000Z-200624T2100Z/
Wilkes GA-Oglethorpe GA-
441 PM EDT Wed Jun 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WILKES AND CENTRAL OGLETHORPE COUNTIES...
At 440 PM EDT, a severe thunderstorm was located over Rayle, or 11
miles east of Lexington, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Delhi, Metasville, Floral Hill, Aonia, Newtown, Danburg, Celeste and
Philomath.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3366 8253 3372 8294 3373 8295 3372 8296
3373 8301 3386 8306 3394 8308 3393 8263
3386 8261 3387 8258 3387 8257 3383 8260
3371 8252
TIME...MOT...LOC 2040Z 275DEG 34KT 3383 8291
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:28 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 24, 3:28 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 328 PM EDT Wed Jun 24 2020 .SHORT TERM /Tonight through Thursday Night/... Multiple MCVs moving east/northeast across southern MS/AL combined with a moderately unstable atmosphere and at least slightly better vertical wind profile than normally seen around here in late June, has lead to a slight risk for severe thunderstorms across much of the forecast area the remainder of this afternoon and into the evening. Best combination of the above influences comes together over the southwestern corner of the area where we have Severe Thunderstorm Watch 300 in effect until 10PM EDT. Biggest threat will be damaging winds, but marginally severe hail and an isolated tornado cannot be ruled out. In general, pattern slowly evolves through the short-term forecast period as broad upper troughing over the eastern U.S. shifts east and weak upper ridging builds toward the region. Ridge certainly not dominating enough to suppress all convective activity, but coverage and intensity should be on the decrease after tonight. 20 .LONG TERM /Friday through Wednesday/... The long term period begins with ample moisture and several vorticity maxima/shortwaves embedded in the upper-level flow across the area for Friday, Saturday, and Sunday. Keeping with the previous shift's thinking that decent upper-level support and PWATs from 1.25 to around 2 inches will be supportive of chance PoPs for portions of the CWA through the weekend, even though models keep much of the CWA rain-free. The GFS and ECMWF diverge in terms of the upper-level pattern (shortwave ridging versus shortwave troughing) and the timing/location of upper-level impulses for Monday through Wednesday... That said, both models agree on moisture continuing to overspread much of north and central Georgia as surface/mid-level high pressure to the south/southeast of the CWA helps to pull Gulf moisture across the Southeast. Went with chance PoPs for each day. High temperatures across the CWA will be near-normal through the long term period, and low temperatures will be several degrees above normal. Martin && .AVIATION... 18Z Update... VFR conditions will predominate across the area through 00Z, outside of convection. MVFR ceilings develop across the northern and western portions of the forecast area between 00Z and 04Z, lowering to IFR or lower by 04Z-08Z. Mixture of MVFR/IFR conditions spread into the south and east generally between 06Z and 14Z. Best coverage of showers and thunderstorms expected between 20Z and 06Z, although isolated to scattered convection is possible at any time. winds will be southwest to northwest 6-10kt, decreasing to 3-6kt after 00Z. //ATL Confidence...18Z Update... Medium to high confidence on all elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 67 84 / 70 40 20 30 Atlanta 69 80 68 81 / 70 50 30 30 Blairsville 64 78 62 77 / 60 40 20 20 Cartersville 69 82 66 82 / 70 50 30 30 Columbus 70 84 70 87 / 70 50 30 30 Gainesville 69 80 67 81 / 70 40 30 30 Macon 70 84 69 86 / 70 50 30 30 Rome 69 83 67 83 / 70 50 30 30 Peachtree City 69 81 67 82 / 70 50 30 30 Vidalia 72 89 72 91 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Bibb...Chattahoochee...Crawford...Crisp... Dooly...Harris...Houston...Lamar...Macon...Marion...Meriwether... Monroe...Muscogee...Peach...Pike...Schley...Stewart...Sumter... Talbot...Taylor...Upson...Webster. && SHORT TERM...20 LONG TERM....Martin AVIATION...20
Hazardous weather outlook, Jun 24, 6:08 AM EDT, 10 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 608 AM EDT Wed Jun 24 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 608 AM EDT Wed Jun 24 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Numerous to widespread showers and thunderstorms can be expected today into tonight. A few thunderstorms may become strong to severe this afternoon and evening. The main hazards will be gusty winds...frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. A cold front is expected to move through the area bringing additional chances for scattered thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 24, 3:14 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Wed Jun 24 2020
GAZ034-035-037-047-241945-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
314 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...BARROW...
SOUTHEASTERN GWINNETT AND NORTHWESTERN OCONEE COUNTIES UNTIL 345 PM
EDT...
At 314 PM EDT...a strong thunderstorm was over Harbin, or 7 miles
east of Lawrenceville...moving east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Snellville, Loganville, Auburn,
Dacula, Grayson, Statham, Bethlehem, Between, Carl, Fort Yargo State
Park, Bold Springs, Windsor, Harbin, Nicholasville, Campton, Russell
and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3385 8396 3395 8397 3403 8392 3402 8361
3387 8358 3377 8368
TIME...MOT...LOC 1914Z 280DEG 16KT 3393 8385
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 24, 3:35 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Wed Jun 24 2020
GAZ102-103-242015-
Stewart GA-Webster GA-
335 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND
SOUTHWESTERN WEBSTER COUNTIES UNTIL 415 PM EDT...
At 335 PM EDT...a strong thunderstorm was over Union, or 9 miles
northwest of Cuthbert...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumpkin, Richland, Weston, Troutman, Charles, Kimbrough and
Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3195 8496 3214 8482
3213 8461 3196 8458 3192 8463 3192 8467
3193 8468 3192 8469
TIME...MOT...LOC 1935Z 220DEG 22KT 3185 8492
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 24, 3:39 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Wed Jun 24 2020
GAZ035>037-047-049-242015-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
339 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...CLARKE AND OCONEE COUNTIES UNTIL 415
PM EDT...
At 338 PM EDT...a strong thunderstorm was near Gratis, or 9 miles
southeast of Winder...moving east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, Athens, Statham, Winterville, Bogart, North High
Shoals, Bethlehem, Bishop, Athens-Clarke County, Whitehall, Beechwood
Hills, Eastville, Gratis, State Botanical Garden Of Ga, Farmington
and Bear Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3399 8355 3397 8354 3399 8350 3398 8328
3372 8334 3382 8369 3393 8372 3400 8364
TIME...MOT...LOC 1938Z 280DEG 16KT 3390 8361
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 24, 3:54 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 PM EDT Wed Jun 24 2020
GAZ102-242030-
Stewart GA-
354 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STEWART COUNTY UNTIL 430
PM EDT...
At 354 PM EDT...a strong thunderstorm was over Lakepoint Resort State
Park, or near Georgetown...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Omaha, Sanford and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3198 8496 3198 8502 3197 8504 3199 8504
3199 8507 3202 8505 3206 8506 3209 8504
3213 8506 3218 8501 3220 8496 3214 8482
3195 8496
TIME...MOT...LOC 1954Z 235DEG 26KT 3198 8508
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 24, 4:05 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Wed Jun 24 2020
GAZ027-036>038-242030-
Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
405 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...
OGLETHORPE...EASTERN CLARKE AND EASTERN OCONEE COUNTIES UNTIL 430 PM
EDT...
At 405 PM EDT...a strong thunderstorm was near Whitehall, or near
Watkinsville...moving east at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lexington, Winterville, Crawford, Colbert, Arnoldsville, Carlton,
Hull, Whitehall, Athens-Clarke County, Stephens, Smithonia,
Hutchings, Barnett Shoals, Barretts Mill, Dunlap, Watson Mill Bridge
State Park, Vesta and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3394 8285 3391 8288 3379 8298 3378 8338
3402 8337 3405 8299 3403 8294 3402 8294
3401 8293 3401 8291 3398 8286 3398 8285
3399 8284 3398 8280 3395 8279
TIME...MOT...LOC 2005Z 262DEG 40KT 3389 8331
WIND...40MPHSpecial weather statement, Jun 24, 4:16 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Wed Jun 24 2020
GAZ104-242045-
Sumter GA-
416 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 445
PM EDT...
At 416 PM EDT...a strong thunderstorm was over Olivers Mill, or 10
miles northeast of Dawson...moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Leslie, De Soto, Desoto, Cobb, Sumter, Croxton Crossroads and
Huntington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3190 8437 3192 8438 3196 8444 3203 8396
3202 8395 3199 8395 3196 8393 3193 8393
3193 8392 3191 8392 3191 8403 3192 8434
3187 8434
TIME...MOT...LOC 2016Z 266DEG 15KT 3188 8432
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 24, 1:48 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jun 24, 2:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 24, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Jun 24, 3:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Jun 24, 3:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
| Jun 24, 3:39 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jun 24, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 49 min |
| Jun 24, 3:54 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jun 24, 4:05 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 25 min |
| Jun 24, 4:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jun 24, 4:30 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 30 min |
| Jun 24, 4:49 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jun 24, 5:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jun 24, 5:28 PM EDT | Special Weather Statement | FFC | Crawford | 32 min |
| Jun 24, 6:16 PM EDT | Special Weather Statement | FFC | Twiggs | 29 min |
| Jun 24, 6:38 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 24, 6:42 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| Jun 24, 6:49 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 24, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 53 min |
| Jun 24, 7:07 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 24, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 44 min |
| Jun 24, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 40 min |
| Jun 24, 7:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.